# SDR REXA2016031800584

- Difficulty date: March 18, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP STUB FAIRING FLAP FITTING IS CHAFED OUT OF LIMITS & REQUIRES REPLACEMENT.  REMOVED UNSERVICEABLE RT FLAP STUB FLAP FITTING & REPLACED WITH NEW SERVICEABLE FLAP FITTING, PN 601R10371-2, IAW SRM 51-40-11 & SRM 51-42-21.
